| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, aside from her night vision improving, her vision was less than stellar.Her close-up vision was terrible.She was very dissatisfied.Additional information has been requested, received and stated the patient was holding, out being patient about her eyes.She was told the new lenses need to settle in the lens capsules.Her close-up vision was horrible.She was told to buy reading glasses to read up close and over time her close-up vision would improve.It has not.Her distance vision was not that great either.She was hoping that she would be able to comfortably read subtitles on the tv watching a foreign film and she could not.Additional information has been received and stated the patient vision was 20/30 uncorrected and j10 near.She was told to use readers as needed and follow-up with surgeon.She has not been back, so the patient current vision or refraction was unknown.The patient was a low myope (around -1.50d) prior to surgery.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Correction information provided in d.4.Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.